Papers - Raphaël Rouquier

  1. Isométries parfaites dans les blocs à défaut abélien des groupes symétriques et sporadiques, J. of Algebra 168 (1994), 648-694.
  2. From stable equivalences to Rickard equivalences for blocks with cyclic defect, proceedings of ``Groups 1993, Galway--Saint-Andrews conference'', vol. 2, pp. 512-523, Cambridge University Press, 1995.
  3. On complex reflection groups and their associated braid groups, in ``Representations of groups'', pp. 1-13, Amer. Math. Soc., 1995 (with M.Broué and G.Malle) [preprint].
  4. Correspondance de Howe pour les groupes finis, Duke Math. J. 83 (1996), 353--387 (with A.-M.Aubert and J.Michel).
  5. Centers and simple modules for Iwahori-Hecke algebras, in ``Finite reductive groups'', pp. 251-272, Birkhäuser, 1996 (with M.Geck).
  6. Caractérisation des caractères et pseudo-caractères, J. of Algebra 180 (1996), 571-586.
  7. Some examples of Rickard complexes, proceedings of the conference on representation theory of groups, algebras, orders, Ann. St. Univ. Ovidius Constantza 4 (1996), 169-173 [preprint].
  8. Complex reflection groups, braid groups, Hecke algebras, J. reine angew. Math. 500 (1998), 127-190 (with M.Broué and G.Malle).
  9. The derived category of blocks with cyclic defect groups, in ``Derived equivalences of group rings'', Springer Lecture Notes 1685, 199-220 (1998).
  10. Weyl groups, affine Weyl groups and reflection groups, in ``Representations of reductive groups'', Cambridge Univ. Press, pp. 21-39, 1998.
  11. Familles et blocs d'algèbres de Hecke, Comptes Rendus Acad. Sci. 329 (1999), 1037-1042.
  12. Self-equivalences of stable module categories, Math. Zeitschrift 233 (2000), 165-178 (with J.Carlson).
  13. Block theory via stable and Rickard equivalences, in ``Modular representation theory of finite groups'', de Gruyter, pp. 101-146, 2001.
  14. Filtrations on projective modules for Iwahori-Hecke algebras, in ``Modular representation theory of finite groups'', de Gruyter, pp. 211-221, 2001 (with M.Geck) [preprint].
  15. Source algebras and source modules, J. of Alg. 239 (2001), 262-271 (with J.Alperin and M.Linckelmann).
  16. Quotients et extensions de groupes de réflexion, Math. Annalen 323 (2002), 405-436 (with D.Bessis and C.Bonnafé).
  17. Complexes de chaînes étales et courbes de Deligne-Lusztig, J. of Algebra 257 (2002), Special issue in honor of J.G.Thompson on the occasion of his 70th birthday, 482-508.
  18. Picard groups for derived categories, J. London Math. Soc. 87 (2003), 197-225 (with A.Zimmermann).
  19. Catégories dérivées et variétés de Deligne-Lusztig, Publ. Math. IHES 97 (2003), 1-59 (with C.Bonnafé).
  20. On the category O for rational Cherednik algebras, Inventiones Math. 154 (2003), 617-651 (with V.Ginzburg, N.Guay and E.Opdam).
  21. Familles de caractères de groupes de réflexions complexes, Representation Theory 7 (2003), 610-640 (with G.Malle).
  22. Derived equivalences for symmetric groups and sl2-categorification, Annals of Math. 167 (2008), 245-298 (with J.Chuang).
  23. Catégories dérivées et géométrie birationelle, Séminaire Bourbaki, Astérisque 307 (2006), 283-307 [preprint].
  24. Representations of rational Cherednik algebras, in ``Infinite-dimensional aspects of representation theory and applications'', pp. 103-131, American Math. Soc., 2005 [preprint].
  25. Categorification of sl2 and braid groups, in ``Trends in representation theory of algebras and related topics'', 137-167, Amer. Math. Soc., 2006.
  26. Cohomologie des variétés de Deligne-Lusztig, Advances Math. 209 (2007), 749-822 (with F.Digne and J.Michel).
  27. Dimensions of triangulated categories, Journal of K-theory 1 (2008), 193-256 and errata, 257-258.
  28. Representation dimension of exterior algebras, Inventiones Math. 165 (2006), 357-367.
  29. q-Schur algebras and complex reflection groups, Moscow Mathematical Journal 8 (2008), 119-158.
  30. Coxeter orbits and modular representations, Nagoya Math. J. 183 (2006), 1-34 (with C.Bonnafé).
  31. On the irreducibility of Deligne-Lusztig varietiesComptes Rendus Acad. Sci. 343 (2006), 37-39 (with C.Bonnafé).
  32. Derived equivalences and finite dimensional algebras, Proceedings of the International Congress of Mathematicians (Madrid, 2006 ), vol II, pp. 191-221, EMS Publishing House, 2006.
  33. Alperin's conjecture for algebraic groups, Oxford Quarterly J. Math 59 (2008), 375-378 (with G.Röhrle).
  34. Microlocalization of rational Cherednik algebras, Duke Math. J. 144 (2008), 525-573 (with M.Kashiwara).
  35. Affineness of Deligne-Lusztig varieties for minimal length elements, J. of Algebra 320 (2008), 1200-1206 (with C.Bonnafé).
  36. Compactification des variétés de Deligne-Lusztig, Ann. Inst. Fourier 59 (2009), 621-640 (with C.Bonnafé).
  37. The Dynkin diagram cohomology of finite Coxeter groups, J. of Algebra 323 (2010), 59-82 (with V.Toledano-Laredo).
  38. Derived categories and algebraic geometry, in "Triangulated categories", pp. 351-370, Cambridge University Press, 2010.
  39. Automorphismes, graduations et catégories triangulées, J. Inst. Math. Jussieu 10 (2011), 713-751.
  40. 2-Kac-Moody algebras, preprint (2008).
  41. Stable categories and reconstruction, preprint (2010), to appear in J. Alg. (with J.Rickard).
  42. Perverse equivalences and Broué's conjecture, Adv. Math. 248 (2013), 1-58 (with D.Craven).
  43. Automizers as extended reflection groups, J. of Alg. 398 (2014), 407-412.
  44. Quiver Hecke algebras and 2-Lie algebras, Algebra Colloquium 19 (2012), 359-410 [preprint].
  45. Calogero-Moser versus Kazhdan-Lusztig cells, Pacific Journal of Mathematics 261 (2013), 45-51 (with C.Bonnafé).
  46. Khovanov-Rozansky homology and 2-braid groups, preprint (2012).
  47. Coxeter orbits and Brauer trees III, J. AMS 27 (2014), 1117-1145 (with O.Dudas).
  48. Cellules de Calogero Moser, preprint (2013) (with C.Bonnafé).
  49. Categorifications and cyclotomic rational double affine Hecke algebras, Inventiones Math. 204 (2016), 671-786 (with P.Shan, M.Varagnolo and E.Vasserot).
  50. Finite generation of cohomology of finite groups, preprint (2014).
  51. Derived categories and Deligne-Lusztig varieties II, Annals of Math. 185 (2017), 609-670 (with C.Bonnafé and J.-F.Dat).
  52. Motives of Deligne-Lusztig varieties, preprint (2017).
  53. Perverse equivalences, preprint (2017) (with J.Chuang).
  54. Brauer trees of unipotent blocks, preprint (2017) (with D.Craven and O.Dudas).
Edited books
  • Triangulated categories, (eds. T. Holm, P. Jørgensen, R. Rouquier), London Mathematical Society Lecture Notes Series (No. 375), Cambridge University Press, 2010.

Unpublished texts